# SDR CALA0000624

- Difficulty date: May 4, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 47,653 hours, 21,736 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY OVEN STARTED SMOKING.  FLIGHT ATTENDANT PULLED CIRCUIT BREAKER.  NO EVIDENCE OF FIRE.  MAINTENANCE INSPECTED OVEN SYSTEM AND COULD NOT DUPLICATE THE PROBLEM.
